Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jen121

My new breakout...

Recommended Posts

History: On accutane in 2002 and just finished my 2nd course last year AUG 2008. I've been using retin a micro for over a year now. I have also changed my diet to organic veggies, fruits, nuts, and hormone free chicken, eggs, turkey, and fish. I am taking 3 1200 mg fish oils and 1 50mg zinc everyday.

This past week I have experience many clogged pores. They are on the outer sides of my chin area. The color of my skin with the exception of one which is red (but doesn't hurt really)

I have been picking my brain to try to figure what caused this.... the only things I can conclude are the following... can you help me pinpoint which is most likely to be the culprit?

1. Been eating sugar a little more than usual (I will usually limit it to one serving size per day but I've been eating a tad but more)

2. When I apply the retin a micro, I must admit that I use about 3 pea sizes at least. I know you're not suppose to use that much but it's hard to spread sometimes.

3. Due to #2, my skin has been shedding ALOT. When I take a shower, I can feel all of the dead skin lathering up. I also sometimes go overboard in rubbing the dead skin which often leaves my skin dry and irritated around the chin area.

4. I've been a little stressed out lately, had a melt down about 4 days ago.

5. Been eating more than usual amount of nuts/seeds

6. I live in florida and the weather has been humid and sticky.

Overall, I should mention that my skin has been abnoxiously OILY lately, it's gross.

What do you think?

I've been really depressed/down about this lately :cry: , so any help would be appreciated

even if you just reply with the numbers I have listed....

Share this post


Link to post
Share on other sites

I would guess #2 and #3 are the biggest problem. It can really irritate a lot of people's skin. Plus, if you are using that much it is just going to increase the irritation. I would try just using a really gentle cleanser for a while until your skin gets less irritated.

I started the only water regimen on September 25 and it is going very good so far. My skin is looking way lighter and less irritated. You could always try that too, but it is up to you.

I know how much it sucks to have the medication you are taking just end up making things worse, and I also know how much it sucks to have something bothering you (especially acne) and have no idea what is causing it. I hope you figure it out, but all I can recommend for you is to do as little as possible until your skin irritation improves.

Share this post


Link to post
Share on other sites

Thanks! Last night I used much less retin a (about 1.5 peas). I also avoided rubbing the area when washing.

I will update with any results soon...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×